About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 953124, 8 pages
http://dx.doi.org/10.5402/2011/953124
Research Article

On Hyperideals in Left Almost Semihypergroups

Department of Mathematics & Computer Science, Faculty of Natural Sciences, University of Gjirokastra, Gjirokastra 6001, Albania

Received 7 June 2011; Accepted 11 July 2011

Academic Editors: A. V. Kelarev and A. Kiliçman

Copyright © 2011 Kostaq Hila and Jani Dine. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Marty, “Sur une generalization de la notion de group, 8th Congres Math,” Scandinaves, pp. 45–49, 1934.
  2. P. Corsini, Prolegomena of Hypergroup Theory, Aviani Editore, 2nd edition, 1993. View at Zentralblatt MATH
  3. P. Corsini and V. Leoreanu, Applications of Hyperstructure Theory, vol. 5 of Advances in Mathematics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Zentralblatt MATH
  4. B. Davvaz and V. Leoreanu-Fotea, Hyperring Theory and Applications, International Academic Press, 2007.
  5. T. Vougiouklis, Hyperstructures and Their Representations, Hadronic Press, Palm Harbor, Fla, USA, 1994. View at Zentralblatt MATH
  6. K. Hila, B. Davvaz, and K. Naka, “On quasi-hyperideals in semihypergroups,” Communications in Algebra. In press.
  7. K Hila, B. Davvaz, and J. Dine, “Study on the structure of Γ-semihypergroups,” Communications in Algebra. In press.
  8. A. V. Kelarev, J. L. Yearwood, and M. A. Mammadov, “A formula for multiple classifiers in data mining based on Brandt semigroups,” Semigroup Forum, vol. 78, no. 2, pp. 293–309, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. V. Kelarev, J. L. Yearwood, and P. W. Vamplew, “A polynomial ring construction for the classification of data,” Bulletin of the Australian Mathematical Society, vol. 79, no. 2, pp. 213–225, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. V. Kelarev, J. L. Yearwood, and P. Watters, “Rees matrix constructions for clustering of data,” Journal of the Australian Mathematical Society, vol. 87, no. 3, pp. 377–393, 2009. View at Publisher · View at Google Scholar
  11. A. V. Kelarev, J. L. Yearwood, P. Watters, X. Wu, J. H. Abawajy, and L. Pan, “Internet security applications of the Munn rings,” Semigroup Forum, vol. 81, no. 1, pp. 162–171, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. V. Kelarev, J. L. Yearwood, and P. A. Watters, “Optimization of classifiers for data mining based on combinatorial semigroups,” Semigroup Forum, vol. 82, no. 2, pp. 242–251, 2011. View at Publisher · View at Google Scholar
  13. M. A. Kazim and M. Naseeruddin, “On almost semigroups,” The Aligarh Bulletin of Mathematics, vol. 2, pp. 1–7, 1972. View at Zentralblatt MATH
  14. Q. Mushtaq and S. M. Yusuf, “On LA-semigroups,” The Aligarh Bulletin of Mathematics, vol. 8, pp. 65–70, 1978. View at Zentralblatt MATH
  15. Q. Mushtaq and S. M. Yusuf, “On locally associative LA-semigroups,” The Journal of Natural Sciences and Mathematics, vol. 19, no. 1, pp. 57–62, 1979. View at Zentralblatt MATH
  16. Q. Mushtaq, “Abelian groups defined by LA-semigroups,” Studia Scientiarum Mathematicarum Hungarica, vol. 18, no. 2–4, pp. 427–428, 1983. View at Zentralblatt MATH
  17. Q. Mushtaq and Q. Iqbal, “Decomposition of a locally associative LA-semigroup,” Semigroup Forum, vol. 41, no. 2, pp. 155–164, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Q. Mushtaq and M. S. Kamran, “On left almost groups,” Proceedings of the Pakistan Academy of Sciences, vol. 33, no. 1-2, pp. 53–55, 1996.
  19. P. V. Protić and N. Stevanović, “On Abel-Grassmann's groupoids,” in Proceedings of the Mathematical Conference in Priština, pp. 31–38. View at Zentralblatt MATH
  20. Q. Mushtaq and M. S. Kamran, “On LA-semigroup with weak associative law,” Scientiffic Khyber, vol. 1, pp. 69–71, 1989.
  21. Q. Mushtaq and M. Khan, “M-systems in LA-semigroups,” Southeast Asian Bulletin of Mathematics, vol. 33, no. 2, pp. 321–327, 2009. View at Zentralblatt MATH
  22. Q. Mushtaq and M. Khan, “Topological structures on Abel-Grassman's grupoids,” arXiv:0904.1650v1, 2009.
  23. P. Holgate, “Groupoids satisfying a simple invertive law,” The Mathematics Student, vol. 61, no. 1–4, pp. 101–106, 1992. View at Zentralblatt MATH